Notes on the diophantine equation$y$^{2}−$k$=$x$^{3}

Ove Hemer

TBD mathscidoc:1701.332095

Arkiv for Matematik, 3, (1), 67-77, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 602 downloads ] [ 0 comments ]
@inproceedings{ove1954notes,
  title={Notes on the diophantine equation$y$^{2}−$k$=$x$^{3}},
  author={Ove Hemer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418315547904},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={1},
  pages={67-77},
  year={1954},
}
Ove Hemer. Notes on the diophantine equation$y$^{2}−$k$=$x$^{3}. 1954. Vol. 3. In Arkiv for Matematik. pp.67-77. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418315547904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved